Alert archive / Mississippi / Tornado Warnings in 2005
Tornado Warning 141, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Sep 24, 2005, 4:37 AM CDT for Franklin County, Lincoln County, Mississippi. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 24, 2005, 4:37 AM CDT (09:37 UTC)
- Expired
- Sep 24, 2005, 5:08 AM CDT
- In force
- 31 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
Counties Franklin County, MS, Lincoln County, MS
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 9.6 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 181 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 1162 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 101 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KJAN 240937 TORJAN MSC037-085-241015- /O.NEW.KJAN.TO.W.0141.050924T0937Z-050924T1015Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE JACKSON MS 437 AM CDT SAT SEP 24 2005 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * TORNADO WARNING FOR... SOUTHWESTERN LINCOLN COUNTY IN SOUTH CENTRAL MISSISSIPPI EASTERN FRANKLIN COUNTY IN SOUTHWEST MISSISSIPPI * UNTIL 515 AM CDT * AT 437 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 20 MILES SOUTHEAST OF BUDE...OR ABOUT 8 MILES NORTHWEST OF MCCOMB...MOVING NORTHWEST AT 50 MPH. * THE TORNADO IS EXPECTED TO BE NEAR... 6 MILES NORTHEAST OF BUDE BY 455 AM CDT SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 3137 9083 3137 9041 3160 9060 3161 9102 $$ CAB
2 follow-up statements
000 WWUS54 KJAN 240948 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 445 AM CDT SAT SEP 24 2005 MSC037-085-241015- /O.CON.KJAN.TO.W.0141.000000T0000Z-050924T1015Z/ FRANKLIN MS-LINCOLN MS- 445 AM CDT SAT SEP 24 2005 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 AM CDT FOR SOUTHWESTERN LINCOLN AND EASTERN FRANKLIN COUNTIES... AT 443 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A TORNADO ABOUT 6 MILES SOUTH OF BOGUE CHITTO MOVING NORTHWEST AT 55 MPH. THE TORNADO WILL PASS ABOUT 6 MILES NORTHEAST OF MCCALL CREEK BY 500 AM CDT. ANOTHER TORNADO WAS STILL INDICATED OVER EASTERN FRANKLIN COUNTY MOVING NORTHWEST AT 55 MPH AND WILL PASS EAST OF BUDE. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 3137 9083 3137 9041 3160 9060 3161 9102 $$ EEC
000 WWUS54 KJAN 241008 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 505 AM CDT SAT SEP 24 2005 MSC037-085-241015- /O.CAN.KJAN.TO.W.0141.000000T0000Z-050924T1015Z/ FRANKLIN MS-LINCOLN MS- 506 AM CDT SAT SEP 24 2005 ...THE TORNADO WARNING FOR SOUTHWESTERN LINCOLN AND EASTERN FRANKLIN COUNTIES IS CANCELLED... AT 506 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE STORMS RESPONSIBLE FOR THE TORNADO WARNING HAVE WEAKENED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM CDT THIS MORNING FOR SOUTHERN MISSISSIPPI. LAT...LON 3137 9083 3137 9041 3160 9060 3161 9102 $$ EEC
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Sep 24, 4:16 AM CDT, 21 minutes earlier.
Area forecast discussion, Sep 24, 4:16 AM CDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
416 AM CDT SAT SEP 24 2005
.DISCUSSION...
RITA LANDFALL IN THE SWRN CORNER OF LA SHOULD MAKE THIS HURC SEASON
ONE FOR THE RECORDS IN THAT STATE WITH A SECOND CAT.3 IN LESS THAN A
MONTH. SO FAR THE HEAVIEST RAINS HAVE STAYED JUST SW OF OUR CWFA WITH
2-3 INCH TOTALS NOW CREEPING INTO CATAHOULA/CONCORDIA PARISHES. LOOK
FOR THESE DROUGHT-BUSTING RAINS TO INCREASE UP THE MS RIVER WITH
ADDITIONAL 2-4 INCH AMOUNTS WORKING NWD ACROSS NERN LA/WRN MS. WILL
KEEP WIND ADVISORY IN PLACE FOR LOCATIONS GENERALLY SW OF BROOKHAVEN
TO VICKSBURG TO BASTROP AND GO WITH LAKE WIND ADVISORIES JUST ABOUT
EVERYWHERE ELSE EXCEPT IN THE EXTREME ERN COUNTIES. STRONGEST 925MB
WIND FIELDS OF 50-60KTS WORK NWD THROUGH NERN LA THROUGH MIDNIGHT AS
THEY TURN MORE FROM THE S. THESE WIND FIELDS EXPAND EWD TO I-55 LATE
TONIGHT. FLASH FLOOD WATCH ALSO KEPT AS IS HOWEVER WILL PROBABLY NEED
TO BE EXTENDED NWD FOR TONIGHT AND SUNDAY TO INCLUDE THE DELTA REGION
AS RITA MOVES NWD ALONG THE SABINE RIVER AND SLOWS.
SWRN HALF OF CWFA WILL BE UNDER THE GUN FOR TORNADOES IN THE OUTER
BANDS OF RITA AS DAYTIME HEATING GETS UNDERWAY. ALREADY SEEING STRONG
INDICATIONS OF ROTATING CELLS IN SERN LA AND THESE WILL BE HEADING
INTO SRN MS THROUGH THE MORNING HOURS. TORNADO WATCH POSTED AND WILL
LIKELY BE EXTENDED BY SPC DURING THE DAYLIGHT HOURS.
BY TONIGHT...RITA CENTER PROGGED TO APPROACH ARKLATEX REGION AND
SHOULD BE NEARLY STALLING CLOSE TO THE KSHV AREA TOWARD MORNING.
EXPECT MORE WIDESPREAD RAINS...STEADY WINDS TONIGHT WITH STILL A
TORNADO RISK FOR MAINLY WRN HALF OF CWFA. RAINFALL TOTALS ALONG AND W
OF THE MS RIVER SHOULD AVERAGE 4-8 INCHES WITH MORE LIKELY THROUGH
THE DAY SUNDAY./40/
LONG TERM...SUNDAY THROUGH FRIDAY...THIS PERIOD WILL DEPEND ON THE
INLAND PATH OF RITA. RITA WILL MOVE WEST AND NORTHWEST OF THE REGION
ON SUNDAY...WHERE LOCALLY HEAVY RAINS AND A RISK OF SEVERE WEATHER WILL
CONTINUE. IT WILL WEAKEN TO A INLAND LOW BY SUNDAY NIGHT INTO
MONDAY...WHEN IT MOVES OVER OUR CWA. THE SEVERE WEATHER RISK SHOULD
FINALLY DECREASE ON MONDAY. THE 00Z GFS HAS PRECIPITABLE WATER
DECREASING FROM THE WEST DURING THE DAY. ACCORDING TO THE GFS THE
SHORTWAVE WILL PHASE WITH A NORTHERN STREAM SHORT WAVE MOVING INTO
THE MISSISSIPPI VALLEY. THIS WILL PUSH THE RAINS OUT OF THE REGION BY
TUESDAY MORNING. THIS IS A LITTLE FASTER THAN THE PREVIOUS GFS MODEL
RUN IN MOVING THE REMANTS OF RITA OUT OF THE REGION. IT BRINGS IN THE
DRIER AIR WITH 50S SURFACE DEWPOINTS BY TUESDAY...WHICH IS TOO
FAST...WHILE THE OTHER MODELS BRING IT IN ON THURSDAY...WHICH IS MORE
REASONABLE. SO THIS MODEL WAS DISCARDED. THE NAM MODEL STILL KEEPS
RAINS MAINLY WEST OF THE AREA MONDAY THROUGH TUESDAY...BEFORE
BRINGING THE MAIN MID LEVEL TROF AND ASSOCIATED COLD FRONT INTO THE
REGION WEDNESDAY...WHILE THE EUROPEAN...NOGAPS AND CANADIAN SLOWS
THINGS DOWN AND KEEPS SOME RAIN AROUND TUESDAY INTO WEDNESDAY. THE
OTHER MEDIUM RANGE MODELS WERE SIMILAR IN BRINGING THE MAIN UPPER
TROUGH TO THE EAST COAST BY THURSDAY OR FRIDAY...WHILE A FLAT RIDGE
DEVELOPS FROM THE WEST. WILL KEEP POPS ABOUT THE SAME AND MAKE SLIGHT
ADJUSTMENTS TO TEMPS./17/
&&
.AVIATION...
NOT A GREAT DAY FOR AVIATION CONCERNS WITH INCREASING WIND SHEAR
ASSOCIATED WITH RITA. MVFR CEILINGS AND VISIBILITIES IN RAIN WILL
SPREAD NWD THROUGH THE CWFA TODAY. STRONGER BANDS OF RAIN WILL
PRODUCE IFR CONDITIONS AT TIMES. EXPECT MOST WINDS TO REMAIN OUT OF
090-130 DEGREES THROUGH MIDDAY AND BECOME MORE 130- 160 DEGREES
DURING THE AFTERNOON AND EVENING. ONLY IMPROVEMENTS TONIGHT WILL BE
IN THE KMEI AND KHBG SITES WHERE MVFR CEILINGS AND VFR VISIBILITIES
RETURN./40/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 83 76 82 72 / 100 80 90 80
MERIDIAN 83 74 84 69 / 90 70 90 60
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH UNTIL 8 AM SUNDAY FOR MSZ053-MSZ059-MSZ060-
MSZ061.
WIND ADVISORY UNTIL 8 PM SATURDAY FOR MSZ047-MSZ053-MSZ059-
MSZ060-MSZ061-MSZ062.
LAKE WIND ADVISORY FROM 7 AM SATURDAY TO 7 PM SATURDAY FOR
MSZ018-MSZ019-MSZ025-MSZ026-MSZ027-MSZ028-MSZ034-MSZ035-
MSZ036-MSZ037-MSZ040-MSZ041-MSZ042-MSZ043-MSZ044-MSZ048-
MSZ049-MSZ050-MSZ054-MSZ055-MSZ056-MSZ063-MSZ064-MSZ065-
MSZ066-MSZ072-MSZ073-MSZ074.
LA...FLASH FLOOD WATCH UNTIL 8 AM SUNDAY FOR LAZ007-LAZ008-LAZ009-
LAZ015-LAZ016-LAZ023-LAZ024-LAZ025-LAZ026.
WIND ADVISORY UNTIL 8 PM SATURDAY FOR LAZ007-LAZ008-LAZ009-
LAZ015-LAZ016-LAZ023-LAZ024-LAZ025-LAZ026.
AR...LAKE WIND ADVISORY FROM 7 AM SATURDAY TO 7 PM SATURDAY FOR
ARZ074-ARZ075.
&&Hazardous weather outlook, Sep 23, 8:38 PM CDT, 7 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 838 PM CDT FRI SEP 23 2005 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 242119- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 838 PM CDT FRI SEP 23 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TONIGHT AND SATURDAY... ...THUNDERSTORMS... ISOLATED TORNADOES WILL BE POSSIBLE TONIGHT ALONG AND SOUTH OF THE HIGHWAY 84 CORRIDOR ASSOCIATED WITH OUTER BANDS OF DANGEROUS HURRICANE RITA. THE THREAT FOR TORNADOES WILL INCREASE ON SATURDAY AS RITA MOVES INLAND TO OUR WEST...WITH THE GREATEST RISK ALONG AND SOUTHWEST OF A RAYVILLE LOUISIANA...TO BRANDON...TO MONTICELLO LINE. DANGEROUS HURRICANE RITA WILL MOVE INLAND NEAR THE TEXAS...LOUISIANA BORDER LATER TONIGHT. AS IT DOES...STRONG WIND SHEAR IN LOWER LEVELS OF THE ATMOSPHERE TO THE NORTHEAST OF THE STORM WILL SPREAD INTO EAST CENTRAL LOUISIANA AND SOUTHERN MISSISSIPPI. SEVERAL STORMS ACROSS SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI HAVE EXHIBITED SIGNS OF STRONG ROTATION THIS EVENING...AND SOME OF THIS ACTIVITY WILL CONTINUE IN THE HIGHWAY 84 CORRIDOR THROUGH THE NIGHT WITH THE POSSIBILITY OF A FEW ISOLATED TORNADOES. THE THREAT FOR TORNADOES SHOULD INCREASE ACROSS THE AREA ON SATURDAY AS RITA MOVES FARTHER INLAND...AND DAYTIME HEATING RESULTS IN THE DEVELOPMENT OF ADDITIONAL SHOWERS AND THUNDERSTORMS. WITH THE STRONG WIND SHEAR IN THE LOWER LEVELS OF THE ATMOSPHERE CONTINUING EAST OF RITA...SOME OF THESE STORMS MAY PRODUCE TORNADOES. THE GREATEST RISK WILL BE OVER THE SOUTHWEST CORNER OF MISSISSIPPI AND OVER NORTHEAST LOUISIANA SOUTH OF INTERSTATE 20. ...FLOODING... ALTHOUGH HEAVY RAINFALL WILL BE POSSIBLE FOR THE ENTIRE OUTLOOK AREA...IT MORE LIKELY TO OCCUR OVER THE SOUTHERN AND WESTERN SECTIONS AREA. WITH PLENTY OF TROPICAL MOISTURE FLOWING INTO THE REGION...PERIODS OF HEAVY RAIN CAN BE EXPECTED AS RAIN BANDS FROM HURRICANE RITA MOVE INTO THE AREA. RAINFALL TOTALS FROM FRIDAY NIGHT THROUGH SUNDAY MAY APPROACH 2 TO 4 INCHES WITH HIGHER AMOUNTS POSSIBLE. PERIODS OF HEAVY RAIN IN SHORT PERIODS OF TIME ALONG WITH SHOWERS AND THUNDERSTORMS MOVING OVER THE SAME AREAS MAY LEAD TO RAPID RUN OFF AND FLASH FLOODING. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR LOCATIONS ALONG AND WEST OF A LINE FROM BASTROP TO CLAYTON LOUISIANA TO BUDE MISSISSIPPI. HEAVY RAIN AND PONDING CAN BE EXPECTED FOR THE REST OF THE AREA. RAINFALL AMOUNTS FROM 1 TO 3 INCHES WILL BE POSSIBLE...CAUSING WATER TO ACCUMULATE ON ROADWAYS AND IN OTHER LOW LYING AREAS. ...NON PRECIPITATION... WINDS WILL INCREASE TONIGHT FOR PORTIONS OF SOUTH MISSISSIPPI AND EAST LOUISIANA. SUSTAINED WINDS NEAR 20 MPH WITH GUSTS TO 30 MPH CAN BE EXPECTED TONIGHT. AS HURRICANE RITA MOVES INLAND...STRONG WINDS WILL SPREAD NORTH AND EAST INTO NORTHEAST LOUISIANA AND CENTRAL MISSISSIPPI. BY SATURDAY MORNING SUSTAINED WINDS OF 25 TO 30 MPH...WITH GUSTS OF 40 TO 50 MPH...CAN BE EXPECTED OVER EAST CENTRAL LOUISIANA AND SOUTHWEST MISSISSIPPI...ALONG AND SOUTHWEST OF A WINNSBORO...TO FAYETTE...TO BUDE LINE. THESE TYPE OF WINDS CAN DOWN SOME TREES AND POWERLINES...AND CAUSE POWER OUTAGES. WINDS OF 15 TO 25 MPH...WITH GUSTS OF 30 TO 40 MPH...CAN BE EXPECTED FARTHER NORTHEAST ACROSS NORTHEAST LOUISIANA AND MISSISSIPPI WEST OF AN INDIANOLA...TO BRANDON...TO LAUREL LINE. WITH MANY TREES WEAKENED AND DAMAGED BY KATRINA...PARTICULARLY ACROSS CENTRAL AND SOUTHEAST MISSISSIPPI...THESE WINDS MAY CAUSE SOME LIMBS AND TREES TO BE DOWNED ON POWERLINES...CAUSING POWER OUTAGES. ...FIRE DANGER... AN ELEVATED FIRE DANGER DUE TO NUMEROUS DOWNED TREES AND LIMBS CONTINUES TO EXIST ACCORDING TO THE MISSISSIPPI FORESTRY COMMISSION...PARTICULARLY ACROSS SOUTHEAST MISSISSIPPI WHERE NUMEROUS BURN BANS ARE IN EFFECT. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH FRIDAY... ...DAYS TWO AND THREE...SATURDAY NIGHT THROUGH MONDAY NIGHT... THE RISK OF SEVERE STORMS WILL CONTINUE SATURDAY NIGHT AND INTO SUNDAY...AS SPIRAL BANDS FROM HURRICANE RITA MOVE ACROSS THE FORECAST AREA. THE MAIN RISK WILL CONTINUE TO BE FOR TORNADOES ASSOCIATED WITH THESE BANDS. THE MAGNITUDE OF THE RISK ON SATURDAY NIGHT INTO SUNDAY WILL BE DEPENDENT UPON HOW RAPIDLY RITA WEAKENS. AT THE PRESENT TIME...THE GREATEST RISK LOOKS TO BE WEST OF INTERSTATE 55. HEAVY RAINFALL WILL COVER MOST OF THE OUTLOOK AREA BY SATURDAY NIGHT AND PERSIST THROUGH MONDAY MORNING. TOTAL RAINFALL AMOUNTS OF 4 TO 8 INCHES WILL BE POSSIBLE OVER NORTHEAST LOUISIANA AND SOUTHWEST MISSISSIPPI BY MONDAY MORNING. BURN BANS WILL CONTINUE INTO THE WEEKEND. RAINFALL WILL NOT BE AS WIDESPREAD FOR PORTIONS OF EAST MISSISSIPPI...SO THE FIRE DANGER RISKS WILL CONTINUE. ...DAYS FOUR THROUGH SEVEN...MONDAY NIGHT THROUGH FRIDAY... THE REMNANTS OF HURRICANE RITA WILL CONTINUE TO HANG AROUND THE REGION THROUGH THE FIRST PART OF THE WORK WEEK...PRODUCING INTERMITTENT AND OCCASIONALLY HEAVY RAIN OVER PORTIONS OF THE FORECAST AREA. ADDITIONAL RAIN AMOUNTS DURING THIS TIME OF A FEW INCHES ARE POSSIBLE IN ISOLATED SPOTS...WHICH COULD EXACERBATE ANY MINOR FLOODING PROBLEMS WHICH MAY OCCUR OVER THE WEEKEND. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTER GROUPS...AMATEUR RADIO OPERATORS AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...WILL LIKELY BE NEEDED THROUGH THE WEEKEND...ESPECIALLY FOR THE WESTERN AND SOUTHERN PORTIONS OF THE OUTLOOK AREA. OTHERWISE...ACTIVATION SHOULD NOT BE NEEDED THROUGH NEXT FRIDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 24, 3:31 AM CDT | Lake Wind Advisory | JAN | Attala, Bolivar, Carroll, Copiah, Covington, Forrest and 22 more | 15 hr |
| Sep 24, 9:12 AM CDT | Tornado Warning | JAN | Franklin, Jefferson, Lincoln | 18 min |
| Sep 24, 10:23 AM CDT | Tornado Warning | JAN | Claiborne, Jefferson | 52 min |
| Sep 24, 10:42 AM CDT | Tornado Warning | JAN | Copiah | 33 min |
| Sep 24, 10:47 AM CDT | Tornado Warning | JAN | Lawrence | 28 min |
| Sep 24, 10:52 AM CDT | Tornado Warning | JAN | Claiborne, Warren | 23 min |
| Sep 24, 11:01 AM CDT | Tornado Warning | JAN | Copiah, Lincoln | 29 min |
| Sep 24, 11:08 AM CDT | Tornado Warning | JAN | Claiborne, Hinds, Warren | 37 min |
| Sep 24, 11:12 AM CDT | Severe Thunderstorm Warning | JAN | Adams, Franklin, Jefferson | 18 min |
| Sep 24, 11:31 AM CDT | Severe Thunderstorm Warning | JAN | Franklin, Jefferson | 29 min |
| Sep 24, 11:38 AM CDT | Tornado Warning | JAN | Issaquena, Warren | 37 min |
| Sep 24, 11:49 AM CDT | Tornado Warning | JAN | Covington | 26 min |
| Sep 24, 12:06 PM CDT | Tornado Warning | JAN | Issaquena, Sharkey | 24 min |
| Sep 24, 12:07 PM CDT | Tornado Warning | JAN | Rankin | 23 min |
| Sep 24, 12:12 PM CDT | Tornado Warning | JAN | Simpson, Smith | 48 min |
| Sep 24, 12:22 PM CDT | Tornado Warning | JAN | Madison | 38 min |
| Sep 24, 12:25 PM CDT | Tornado Warning | JAN | Issaquena | 35 min |
| Sep 24, 12:33 PM CDT | Tornado Warning | JAN | Hinds, Warren | 27 min |
| Sep 24, 12:55 PM CDT | Tornado Warning | JAN | Yazoo | 26 min |
| Sep 24, 1:01 PM CDT | Tornado Warning | JAN | Leake, Madison | 29 min |
| Sep 24, 1:05 PM CDT | Tornado Warning | JAN | Scott | 40 min |
| Sep 24, 1:08 PM CDT | Tornado Warning | JAN | Copiah, Hinds | 52 min |
| Sep 24, 1:10 PM CDT | Tornado Warning | JAN | Sharkey | 50 min |
| Sep 24, 1:35 PM CDT | Tornado Warning | JAN | Issaquena, Sharkey, Warren, Yazoo | 25 min |
| Sep 24, 1:38 PM CDT | Severe Thunderstorm Warning | JAN | Kemper | 28 min |
| Sep 24, 1:40 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Lincoln | 65 min |
| Sep 24, 1:54 PM CDT | Severe Thunderstorm Warning | JAN | Noxubee, Winston | 51 min |
| Sep 24, 2:02 PM CDT | Tornado Warning | JAN | Sharkey, Yazoo | 28 min |
| Sep 24, 2:03 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 42 min |
| Sep 24, 2:05 PM CDT | Tornado Warning | JAN | Washington | 25 min |
| Sep 24, 2:08 PM CDT | Tornado Warning | JAN | Leake | 37 min |
| Sep 24, 2:13 PM CDT | Tornado Warning | JAN | Hinds | 47 min |
| Sep 24, 2:26 PM CDT | Tornado Warning | JAN | Attala, Carroll, Holmes | 49 min |
| Sep 24, 2:29 PM CDT | Tornado Warning | JAN | Bolivar | 16 min |
| Sep 24, 2:32 PM CDT | Tornado Warning | JAN | Madison, Yazoo | 43 min |
| Sep 24, 2:33 PM CDT | Tornado Warning | JAN | Attala | 42 min |
| Sep 24, 2:35 PM CDT | Tornado Warning | JAN | Humphreys, Sharkey, Washington | 25 min |
| Sep 24, 2:44 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Simpson | 31 min |
| Sep 24, 2:46 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Oktibbeha | 44 min |
| Sep 24, 2:58 PM CDT | Tornado Warning | JAN | Bolivar, Sunflower, Washington | 47 min |
| Sep 24, 3:06 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Rankin | 39 min |
| Sep 24, 3:14 PM CDT | Tornado Warning | JAN | Humphreys, Yazoo | 46 min |
| Sep 24, 3:37 PM CDT | Severe Thunderstorm Warning | JAN | Madison | 23 min |
| Sep 24, 3:42 PM CDT | Severe Thunderstorm Warning | JAN | Yazoo | 48 min |
| Sep 24, 3:43 PM CDT | Tornado Warning | JAN | Hinds, Madison, Rankin | 47 min |
| Sep 24, 3:49 PM CDT | Tornado Warning | JAN | Adams, Franklin, Jefferson | 26 min |
| Sep 24, 3:50 PM CDT | Tornado Warning | JAN | Humphreys, Yazoo | 25 min |
| Sep 24, 3:51 PM CDT | Tornado Warning | JAN | Sunflower | 39 min |
| Sep 24, 4:00 PM CDT | Flash Flood Warning | JAN | Hinds, Rankin | 2 hr |
| Sep 24, 4:16 PM CDT | Tornado Warning | JAN | Humphreys, Sunflower | 29 min |
| Sep 24, 4:19 PM CDT | Tornado Warning | JAN | Holmes, Yazoo | 26 min |
| Sep 24, 4:23 PM CDT | Tornado Warning | JAN | Holmes, Humphreys, Yazoo | 14 min |
| Sep 24, 4:32 PM CDT | Tornado Warning | JAN | Bolivar, Sunflower, Washington | 28 min |
| Sep 24, 4:45 PM CDT | Tornado Warning | JAN | Humphreys, Leflore, Sunflower | 30 min |
| Sep 24, 4:48 PM CDT | Tornado Warning | JAN | Holmes, Humphreys, Leflore, Yazoo | 27 min |
| Sep 24, 4:57 PM CDT | Tornado Warning | JAN | Holmes, Yazoo | 33 min |
| Sep 24, 5:05 PM CDT | Tornado Warning | JAN | Madison | 25 min |
| Sep 24, 5:07 PM CDT | Tornado Warning | JAN | Bolivar, Sunflower | 23 min |
| Sep 24, 5:16 PM CDT | Tornado Warning | JAN | Holmes, Humphreys, Leflore, Sunflower | 29 min |
| Sep 24, 5:16 PM CDT | Tornado Warning | JAN | Rankin | 29 min |
| Sep 24, 5:18 PM CDT | Tornado Warning | JAN | Holmes, Humphreys, Leflore | 27 min |
| Sep 24, 5:24 PM CDT | Tornado Warning | JAN | Issaquena | 36 min |
| Sep 24, 5:28 PM CDT | Tornado Warning | JAN | Holmes, Yazoo | 32 min |
| Sep 24, 5:30 PM CDT | Tornado Warning | JAN | Madison | 45 min |
| Sep 24, 5:32 PM CDT | Tornado Warning | JAN | Bolivar, Sunflower | 28 min |
| Sep 24, 5:39 PM CDT | Severe Thunderstorm Warning | JAN | Franklin, Jefferson | 51 min |
| Sep 24, 5:47 PM CDT | Tornado Warning | JAN | Carroll, Holmes, Humphreys, Leflore, Sunflower | 28 min |
| Sep 24, 5:59 PM CDT | Tornado Warning | JAN | Rankin, Simpson, Smith | 46 min |
| Sep 24, 6:02 PM CDT | Tornado Warning | JAN | Holmes, Yazoo | 28 min |
| Sep 24, 6:13 PM CDT | Tornado Warning | JAN | Rankin, Scott | 32 min |
| Sep 24, 6:15 PM CDT | Tornado Warning | JAN | Carroll, Holmes, Leflore, Sunflower | 45 min |
| Sep 24, 6:35 PM CDT | Tornado Warning | JAN | Attala, Holmes | 40 min |
| Sep 24, 6:42 PM CDT | Tornado Warning | JAN | Leake, Madison | 48 min |
| Sep 24, 6:44 PM CDT | Tornado Warning | JAN | Scott | 20 min |
| Sep 24, 6:49 PM CDT | Tornado Warning | JAN | Issaquena, Warren | 41 min |
| Sep 24, 6:55 PM CDT | Tornado Warning | JAN | Franklin | 29 min |
Nearby
Tornado Warnings in Mississippi, 2005Every tornado warning in 2005Tornadoes in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.